# SDR NACA201505010036

- Difficulty date: May 1, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FLOORBEAM SUPPORT ANGLE AT BS 328, RBL 34 HAS CRACK.  REPLACED CRACKED ANGLE WITH FABRICATED NEW PART IAW 51-20-01, FIG 7, REV 108, SRM, REF KFC MCO3218, W/O 1365671.
